Fwd1982

244d

Has anyone had withdrawals from serequel my doctor took me off ir 3 days ago because i was on 300 mg just to sleep and i was gaining too much weight and i just found out that she had to gradually take me off bit she cold turkey me ??

Cyclic Vomiting Syndrome (CVS)

Bipolar Disorder

Chronic Nausea and Vomiting

View all
  • shamprock

    244d

    How are you feeling?

  • shamprock

    244d

    If you have any concerns, I'd call her ASAP!

  • shamprock

    244d

    I just read that the most common withdrawal symptoms are insomnia, nausea, and vomiting. But we are our best advocates. If you have a question, you're allowed to ask! Feel free to message me!

  • Happy12

    244d

    Try calling a pharmacist and ask them what proper protocol is for getting off Seroquel. They can tell you the best way to do it and what kind of side effects /withdrawals to expect. You don’t even have to give them any personal info, plus it’s free!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.